Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cassuk

is bcp making my acne WORSE?

I've been on my bcp (dianette) for around 6 weeks now and my skin has just continued to get worse :( but the two weeks that i didnt take it and just took lymecycline and duac my skin was so clear! now im just breaking out all over my chin and theyre so so painful :( could it be that dianette is making my skin worse or getting worse to get better?

Share this post


Link to post
Share on other sites

Moved to the Hormonal Treatments board.

It's not uncommon for acne to flare up during the first few months on a new pill. Your body has to adjust to the new hormone levels, and that can take a while. And, unfortunately, in the mean time, breakouts can be an issue.

My skin is usually pretty terrible for the first two months or so on a new pill (and I've switched pills quite a few times), and then it starts to calm down a bit. I'd say stick with your new pill for three full months and see if your skin starts to chill out a bit, and if it doesn't talk to your doctor about maybe trying a different pill.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×